# SDR SWAA2014090231530

- Difficulty date: July 30, 2014
- Submitted: September 3, 2014
- Operation: Air carrier
- Aircraft: N514SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25153
- Aircraft time: 69,985 hours, 65,974 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6546568524
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE WEB CORRODED AT BS 1016 BETWEEN STRINGER 26L TO 26R.  REPAIRED WEB IAW ER & EA.
